# SDR VNAA2018121899902

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,995 hours, 34,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R3877811
- Condition: Corroded
- Location: Bs 317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: BOLT HOLE DOUBLERS AT LBL20 FS288, LBL20 FS308, AND RBL5 FS317 ARE CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED DOUBLER AT RBL5 FS317 IAW CRJ-200 SRM 51-42-06 AND 51-42-13. REMOVED CORROSION ON DOUBLERS AT LBL20 FS288, AND LBL20 FS308 IAW CRJ-200SRM 51-21-06, 53-00-00, AND 53-21-16.
